# SDR SWAA2022103152342

- Difficulty date: October 3, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP LOCATED AT BS767 AND BTW RBL21 TO LBL21 AND WL155.3 AT AFT CARGO COMPARTMENT 2022-530014 / [01] REPLACED STRAP LOCATED AT BS767 AND BTW RBL21 TO LBL21 AND WL155.3 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET 85 REV: A; SEE INDIVIDUAL SIGN OFF .;[02] REPLACED STRAP LOCATED AT BS767 AND BTW RBL21 TO LBL21 AND WL155.3 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET 85 REV: A; SEE INDIVIDUAL SIGN OFF .;[03] CORRECTED STEP 2 REPLACED STRAP LOCATED AT BS767 AND BTW RBL21 TO LBL21 AND WL155.3 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET 85 REV: A; SEE INDIVIDUAL SIGN OFF . RII
